Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: switching from effexor to wellbutrin arzapped

Posted by Sad Panda on August 31, 2004, at 9:14:00

In reply to switching from effexor to wellbutrin, posted by arzapped on August 30, 2004, at 16:18:37

Taking a little Prozac can ease the pain of Effexor withdrawl.

Cheers,
Panda.


> Have been on effexor for almost two years. I tried to get off but suffered from major withdrawals. After a week without it the depression came back so I decided to get back on the effexor. Have been back on this time for a few months with I started having side effects. My doctor decided to switch me to wellbutrin. I gradually lowered my dose of effexor and then switched over. Its been a week now since I took my last effexor and I am again having headaches, nausia, and these brain shimmers that are driving me crazy. Im pretty sure that the nausia is the early side effect of the wellbutrin but the brain shimmers are from the effexor. Does anyone know how long this will last and should I have tapered off more before switching. I feel like Im losing my mind. The wellbutrin seems to be working for the depression but I cant seem to function from the dizziness and these brain shocks. How long will this last? Please help ! Is there anything you can take to help with the withdrawals?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:384255
URL: http://www.dr-bob.org/babble/20040830/msgs/384639.html